MathSciNet Relay Station
MathSciNet bibliographic data
MR2291665 42C15 (42C40 65T60)
Feichtinger, Hans G.; Sun, Wenchang Sufficient conditions for irregular Gabor frames. Adv. Comput. Math. 26 (2007), no. 4, 403–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement